Alert archive / Oregon / Wind Advisories in 2025

Wind Advisory 23, NWS Medford, OR

December 15, 2025Modoc County, California; 6 counties in Oregon

NWS Medford, OR issued this wind advisory at Dec 15, 2025, 11:42 AM PST for Modoc County, California; 6 counties in Oregon. It took effect at Dec 16, 2025, 10:00 PM PST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2025, 11:42 AM PST (19:42 UTC)
In effect from
Dec 16, 2025, 10:00 PM PST
Expired
Dec 17, 2025, 3:12 PM PST
In force
17 hr
Issued by
NWS Medford, OR

Counties Modoc County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 62 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 7.7 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2025-12-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2025-12-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 600 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1350 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
600 m²/s²
0-3 km storm-relative helicity
726 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

252 
WWUS76 KMFR 151942
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1142 AM PST Mon Dec 15 2025

CAZ085-ORZ030-031-161200-
/O.UPG.KMFR.HW.A.0007.251217T0600Z-251218T0000Z/
/O.NEW.KMFR.WI.Y.0023.251217T0600Z-251218T0000Z/
/O.NEW.KMFR.HW.W.0012.251217T0600Z-251218T0000Z/
Modoc County-Northern and Eastern Klamath County and Western Lake
County-Central and Eastern Lake County-
Including the following locations...Fort Rock, Likely, Chemult,
Bly, Alturas, Adin, Canby, Sprague River, Gilchrist, Crescent,
New Pine Creek, Lakeview, Davis Creek, Paisley, Beatty, Adel,
Valley Falls, Day, and Lookout
1142 AM PST Mon Dec 15 2025

...HIGH WIND WARNING IN EFFECT FROM 10 PM TUESDAY TO 4 PM PST 
WEDNESDAY...
...WIND ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 4 PM PST 
WEDNESDAY...

* WHAT...For the High Wind Warning, southwest winds 30 to 40 mph 
  with gusts up to 75 mph expected. For the Wind Advisory, southwest 
  winds 20 to 30 mph with gusts up to 55 mph expected.

* WHERE...For the high wind Warning. Highway 140 east of Lakeview, 
  highway 31 between Summer Lake and the junction with highway 395, 
  highway 395 and highway 299 east of Alturas. This includes the 
  communities of Davis Creek, Willow Ranch, New Pine Creek, Valley 
  Falls, Paisley, and Summer Lake. For the wind advisory, the rest 
  of the area, this includes the communities of Lakeview, Fort Rock, 
  Silver Lake, Chemult, Crescent, Sprague River, Beatty, Alturas, 
  and Canby.

* WHEN...From 10 PM Tuesday to 4 PM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Gusty winds will blow around unsecured 
  objects and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ORZ029-161200-
/O.NEW.KMFR.WI.Y.0023.251217T0600Z-251218T0000Z/
Klamath Basin-
1142 AM PST Mon Dec 15 2025

...WIND ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 4 PM PST 
WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of highways 97 north of Klamath Falls, the 
  communities of Modoc Point, and Dairy.

* WHEN...From 10 PM Tuesday to 4 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Petrucelli
4 follow-up statements
325 
WWUS76 KMFR 161103
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
303 AM PST Tue Dec 16 2025

CAZ085-ORZ030-031-170000-
/O.CON.KMFR.HW.W.0012.251217T0600Z-251218T0000Z/
/O.CON.KMFR.WI.Y.0023.251217T0600Z-251218T0000Z/
Modoc County-Northern and Eastern Klamath County and Western Lake
County-Central and Eastern Lake County-
Including the following locations...Alturas, New Pine Creek,
Beatty, Sprague River, Paisley, Likely, Canby, Valley Falls,
Adin, Lakeview, Davis Creek, Adel, and Bly
303 AM PST Tue Dec 16 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 
PM PST WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM 
PST WEDNESDAY...

* WHAT...For the High Wind Warning, southwest winds 30 to 40 mph 
  with gusts up to 70 mph expected. For the Wind Advisory, southwest 
  winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...For the high wind Warning. Highway 140 east of Lakeview, 
  highway 31 between Summer Lake and the junction with highway 395, 
  highway 395 and highway 299 east of Alturas. This includes the 
  communities of Davis Creek, Willow Ranch, New Pine Creek, Valley 
  Falls, Paisley, and Summer Lake. For the wind advisory, the rest 
  of the area, this includes the communities of Lakeview, Fort Rock, 
  Silver Lake, Chemult, Crescent, Sprague River, Beatty, Alturas, 
  and Canby.

* WHEN...From 10 PM this evening to 4 PM PST Wednesday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Gusty winds will blow around unsecured 
  objects and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ORZ029-170000-
/O.CON.KMFR.WI.Y.0023.251217T0600Z-251218T0000Z/
Klamath Basin-
303 AM PST Tue Dec 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM 
PST WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of highways 97 north of Klamath Falls, the 
  communities of Modoc Point, and Dairy.

* WHEN...From 10 PM this evening to 4 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Guerrero
376 
WWUS76 KMFR 162053
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
1253 PM PST Tue Dec 16 2025

CAZ085-ORZ030-031-171200-
/O.NEW.KMFR.HW.A.0008.251218T1500Z-251219T1800Z/
/O.CON.KMFR.HW.W.0012.251217T0600Z-251218T0000Z/
/O.CON.KMFR.WI.Y.0023.251217T0600Z-251218T0000Z/
Modoc County-Northern and Eastern Klamath County and Western Lake
County-Central and Eastern Lake County-
Including the following locations...Lakeview, Adin, Paisley,
Alturas, Canby, Sprague River, Adel, Likely, Beatty, Bly, Davis
Creek, Valley Falls, and New Pine Creek
1253 PM PST Tue Dec 16 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 
PM PST WEDNESDAY...
...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM 
PST WEDNESDAY...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY 
MORNING...

* WHAT...For the High Wind Warning, southwest winds 30 to 40 mph 
  with gusts of 60 to 70 mph expected. For the Wind Advisory, 
  southwest winds 25 to 35 mph with gusts up to 55 mph expected. For 
  the High Wind Watch, southwest winds 25 to 35 mph with gusts of 55 
  to 60 mph at lower elevations and 60 to 70 mph over terrain 
  possible.

* WHERE...For the High Wind Warning. Highway 140 east of Lakeview, 
  highway 31 between Summer Lake and the junction with highway 395, 
  highway 395 and highway 299 east of Alturas. This includes the 
  communities of Valley Falls, Paisley, and Summer Lake. For the 
  wind advisory, much of Lake County, this includes the communities 
  of Lakeview, Fort Rock, Silver Lake, Chemult, Crescent, Sprague 
  River, Beatty, Alturas, and Canby. For the High Wind Watch, areas 
  in Lake County south of Summer Lake including portions of Highways 
  31, 395, and 140 and the Warner Mountains in Modoc County.

* WHEN...For the High Wind Warning and Wind Advisory, from 10 PM 
  this evening to 4 PM PST Wednesday. For the High Wind Watch, from 
  Thursday morning through Friday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Gusty winds will blow around unsecured 
  objects and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Monitor the latest forecasts and warnings for updates.

&&

$$

ORZ023-024-171200-
/O.EXB.KMFR.WI.Y.0023.251217T0600Z-251217T1200Z/
Central Douglas County-Eastern Curry County and Josephine County-
1253 PM PST Tue Dec 16 2025

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST 
WEDNESDAY...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Elevated terrain in western Douglas County, eastern Curry 
  County, and western Josephine County.

* WHEN...From 10 PM this evening to 4 AM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ORZ029-171200-
/O.CON.KMFR.WI.Y.0023.251217T0600Z-251218T0000Z/
Klamath Basin-
Including the following locations...Klamath Falls, Olene,
Altamont, and Midland
1253 PM PST Tue Dec 16 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM 
PST WEDNESDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of the Klamath Basin including the communities of 
  Modoc Point, Midland, Merrill, Dairy and Klamath Falls.

* WHEN...From 10 PM this evening to 4 PM PST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ORZ021-022-171200-
/O.NEW.KMFR.HW.A.0008.251218T1200Z-251219T0600Z/
South Central Oregon Coast-Curry County Coast-
Including the following locations...Port Orford and Bandon
1253 PM PST Tue Dec 16 2025

...HIGH WIND WATCH IN EFFECT FROM LATE WEDNESDAY NIGHT THROUGH 
THURSDAY EVENING...

* WHAT...South winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Coastal headlands and exposed portions of Highway 101. 
  Including communities of Port Orford, Bandon, Charleston, and 
  Lakeside.

* WHEN...From late Wednesday night through Thursday evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

TD
988 
WWUS76 KMFR 171203
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
403 AM PST Wed Dec 17 2025

ORZ023-024-171315-
/O.EXP.KMFR.WI.Y.0023.000000T0000Z-251217T1200Z/
Central Douglas County-Eastern Curry County and Josephine County-
403 AM PST Wed Dec 17 2025

...WIND ADVISORY HAS EXPIRED...

$$

CAZ085-ORZ030-031-180000-
/O.CON.KMFR.HW.W.0012.000000T0000Z-251218T0000Z/
/O.CON.KMFR.WI.Y.0023.000000T0000Z-251218T0000Z/
/O.CON.KMFR.HW.A.0008.251218T1500Z-251219T1800Z/
Modoc County-Northern and Eastern Klamath County and Western Lake
County-Central and Eastern Lake County-
Including the following locations...Valley Falls, Adel, Bly,
Alturas, Lakeview, Sprague River, Likely, Beatty, New Pine Creek,
Adin, Davis Creek, Paisley, and Canby
403 AM PST Wed Dec 17 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS 
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH 
FRIDAY MORNING...

* WHAT...For the High Wind Warning, southwest winds 30 to 40 mph 
  with gusts of 60 to 70 mph expected. For the Wind Advisory, 
  southwest winds 25 to 35 mph with gusts up to 55 mph expected. For 
  the High Wind Watch, southwest winds 25 to 35 mph with gusts of 55 
  to 60 mph at lower elevations and 60 to 70 mph over terrain 
  possible.

* WHERE...For the High Wind Warning. Highway 140 east of Lakeview, 
  highway 31 between Summer Lake and the junction with highway 395, 
  highway 395 and highway 299 east of Alturas. This includes the 
  communities of Valley Falls, Paisley, and Summer Lake. For the 
  wind advisory, much of Lake County, this includes the communities 
  of Lakeview, Fort Rock, Silver Lake, Chemult, Crescent, Sprague 
  River, Beatty, Alturas, and Canby. For the High Wind Watch, areas 
  in Lake County south of Summer Lake including portions of Highways 
  31, 395, and 140 and the Warner Mountains in Modoc County.

* WHEN...For the High Wind Warning and Wind Advisory, until 4 PM PST 
  this afternoon. For the High Wind Watch, from Thursday morning 
  through Friday morning.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Gusty winds will blow around unsecured 
  objects and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Monitor the latest forecasts and warnings for updates.

&&

$$

ORZ029-180000-
/O.CON.KMFR.WI.Y.0023.000000T0000Z-251218T0000Z/
Klamath Basin-
Including the following locations...Klamath Falls, Olene,
Altamont, and Midland
403 AM PST Wed Dec 17 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of the Klamath Basin including the communities of 
  Modoc Point, Midland, Merrill, Dairy and Klamath Falls.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Monitor the latest forecasts and warnings for updates.

&&

$$

ORZ021-022-180000-
/O.CON.KMFR.HW.A.0008.251218T1200Z-251219T0600Z/
South Central Oregon Coast-Curry County Coast-
Including the following locations...Port Orford and Bandon
403 AM PST Wed Dec 17 2025

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
THURSDAY EVENING...

* WHAT...South winds 30 to 40 mph with gusts up to 65 mph possible.

* WHERE...Coastal headlands and exposed portions of Highway 101. 
  Including communities of Port Orford, Bandon, Charleston, and 
  Lakeside.

* WHEN...From late tonight through Thursday evening.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$

Guerrero
441 
WWUS76 KMFR 172312
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
312 PM PST Wed Dec 17 2025

CAZ085-ORZ030-031-181500-
/O.CAN.KMFR.HW.W.0012.000000T0000Z-251218T0000Z/
/O.CAN.KMFR.WI.Y.0023.000000T0000Z-251218T0000Z/
/O.UPG.KMFR.HW.A.0008.251218T1500Z-251219T1800Z/
/O.NEW.KMFR.WI.Y.0024.251218T1800Z-251220T0000Z/
/O.NEW.KMFR.HW.W.0013.251218T1800Z-251220T0000Z/
Modoc County-Northern and Eastern Klamath County and Western Lake
County-Central and Eastern Lake County-
Including the following locations...Davis Creek, Alturas, Beatty,
Lakeview, Valley Falls, Paisley, New Pine Creek, Adin, Likely,
Sprague River, Bly, Fort Rock, Canby, and Adel
312 PM PST Wed Dec 17 2025

...HIGH WIND WARNING IN EFFECT FROM 10 AM THURSDAY TO 4 PM PST 
FRIDAY...
...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 PM PST FRIDAY...
...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IS CANCELLED...

* WHAT...For today, winds have dropped below Warning thresholds.

For the High Wind Warning, southwest winds 35 to 45 mph with gusts 
of 55 to 65 mph in area basins and 65 to 75 mph over terrain 
expected. For the Wind Advisory, southwest winds 25 to 35 mph with 
gusts of 50 to 55 mph expected.

* WHERE...For the High Wind Warning, parts of Lake County including 
  sections of Highways 31, 395, and 140 near the communities of 
  Silver Lake, Summer Lake, Paisley, and Adel as well as the Warner 
  Mountains in Modoc County, including Cedar Pass. For the Wind 
  Advisory, broad areas of Lake County and including the communities 
  of Fort Rock, Alkalai Lake, Valley Falls, Lakeview, and Willow 
  Ranch.

* WHEN...From 10 AM Thursday to 4 PM PST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles. Gusty winds will blow around unsecured 
  objects and a few power outages may result.

* ADDITIONAL DETAILS...The highest wind speeds are expected from 
  Thursday evening into early Friday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure light outdoor objects like tents or empty trash bins.

&&

$$

ORZ029-181500-
/O.CAN.KMFR.WI.Y.0023.000000T0000Z-251218T0000Z/
/O.NEW.KMFR.WI.Y.0024.251218T1800Z-251220T0000Z/
Klamath Basin-
Including the following locations...Altamont, Olene, Midland, and
Klamath Falls
312 PM PST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 PM PST FRIDAY...
...WIND ADVISORY IS CANCELLED...

* WHAT...For today, winds have dropped below Advisory thresholds.

Southwest winds 30 to 40 mph with gusts up to 50 mph expected.

* WHERE...Terrain in the Klamath Basin around Highways 97 north of 
  Klamath Falls and Highway 39.

* WHEN...From 10 AM Thursday to 4 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure light outdoor objects like tents or empty trash bins.

&&

$$

ORZ022-180015-
/O.CAN.KMFR.HW.A.0008.251218T1200Z-251219T0600Z/
Curry County Coast-
312 PM PST Wed Dec 17 2025

...HIGH WIND WATCH IS CANCELLED...

While winds over terrain in this area will locally reach Warning 
thresholds, currently Warning-level winds do not look to affect 
populated areas south of Cape Blanco.

$$

ORZ021-181500-
/O.UPG.KMFR.HW.A.0008.251218T1200Z-251219T0600Z/
/O.NEW.KMFR.HW.W.0013.251218T1500Z-251219T0600Z/
South Central Oregon Coast-
Including the following locations...Port Orford and Bandon
312 PM PST Wed Dec 17 2025

...HIGH WIND WARNING IN EFFECT FROM 7 AM TO 10 PM PST THURSDAY...

* WHAT...South winds 40 to 50 mph with gusts up to 75 mph expected.

* WHERE...Coastal headlands including along Highway 101 and the 
  communities of Port Orford, Bandon, Charleston, and Lakeside.

* WHEN...From 7 AM to 10 PM PST Thursday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The highest wind speeds are expected from 
  Thursday evening and night.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

ORZ023>025-181500-
/O.NEW.KMFR.WI.Y.0024.251218T1500Z-251219T1200Z/
Central Douglas County-Eastern Curry County and Josephine County-
Eastern Douglas County Foothills-
Including the following locations...Cave Junction and Wilderville
312 PM PST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 4 AM PST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Terrain in Douglas and Josephine counties as well as 
  Highway 199 through the Illinois Valley and including the 
  communities of Selma, Cave Junction, Obrien, and Takilma.

* WHEN...From 7 AM Thursday to 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAZ084-181500-
/O.NEW.KMFR.WI.Y.0024.251218T1800Z-251220T0000Z/
Northeast Siskiyou and Northwest Modoc Counties-
312 PM PST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 PM PST FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of Highway 139 through Northeast Siskiyou and 
  Northwest Modoc Counties.

* WHEN...From 10 AM Thursday to 4 PM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure light outdoor objects like tents or empty trash bins.

&&

$$

CAZ081-181500-
/O.NEW.KMFR.WI.Y.0024.251218T2100Z-251219T1200Z/
Central Siskiyou County-
Including the following locations...Weed
312 PM PST Wed Dec 17 2025

...WIND ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 4 AM PST FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...The Shasta Valley in central Siskiyou COunty including 
  Weed and Grenada.

* WHEN...From 1 PM Thursday to 4 AM PST Friday.

* IMPACTS...Gusty winds will blow around unsecured objects and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 15, 9:58 AM PST, 1 hour 44 minutes earlier.

Area forecast discussion, Dec 15, 9:58 AM PST, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Medford OR
958 AM PST Mon Dec 15 2025

.Updated Aviation Discussion.

.DISCUSSION...Radar image shows a line of light showers moving
from west to east towards the Rogue Valley with mainly isolated
showers over the marine waters. The showers are along and ahead of
a front that is moving into the area. The high res guidance shows
showers increasing in coverage area late this morning into the
afternoon. For the most part showers will be light to occasionally
moderate. Precipitation will then shift into northern Cal this
evening as the front moves south, then we will catch a relative
break in the weather tonight with precipitation far and few in
between tonight. Adjustments were made to the forecast for today
and tonight to line up better with the operational models and
high res guidance which all show similar solutions. The one
notable change was to adjust precipitation lower today and
tonight.

-Petrucelli

&&

.AVIATION...15/18z TAFs...The main concern ion the short term will
be low level wind speed shear along the coast into early this
afternoon, including North Bend. Stronger winds should surface at
North Bend early this afternoon, and at the same time winds aloft
will be diminishing, thus ending the concern for low level wind
speed shear. MVFR and occasional IFR ceilings are expected in
precipitation through the TAF period, although could not rule out
brief periods of VFR ceilings this evening and tonight as the bulk
of the precipitation shifts south, but confidence is not high enough
to include improving conditions in the TAF.

Inland west of the Cascades, VFR ceilings are being observed and
should last for most of the afternoon, the exception will be in
Roseburg as the front moves south bringing lowering ceilings and
partial mountain obscuration north of the Umpqua Divide between 21-
22z. The medford terminal should remain VFR through 0z, then
ceilings will lower as the front moves in. Once the front moves
south, there could be enough clearing along with a more stable
atmosphere and ample low level moisture for low clouds and fog to
develop late tonight into Tuesday morning for the Valleys, including
the Roseburg and Medford terminals. The timing of when the lower
conditions develop in the TAF could change, so watch for updates.

East of the Cascades, VFR conditions are expected through the TAF
period, although the higher terrain could be partly obscured towards
0z, with ceilings possibly hovering towards 3000 feet at Klamath
Falls for a few hours this evening. -Petrucelli

&&

.MARINE...Updated 800 AM PST Monday, December 15, 2025...South gales
will gradually ease later this morning, but very steep and hazardous
seas will continue into the afternoon. Conditions briefly improve
this evening as winds ease. Seas will remain elevated, but become
less steep and transition to swell dominated. Conditions worsen
again late Tuesday as a stronger front moves through the region,
likely bringing another quick round of southerly gales and very
steep and hazardous seas Tuesday night into Wednesday morning. Much
like today, seas will remain steep as winds ease late Wednesday
morning, but conditions will deteriorate again late Wednesday night
into Thursday as southerly gales are likely to return. Active
weather will continue into the weekend. /BR-y

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Wind Watch from Tuesday evening through Wednesday afternoon
     for ORZ030-031.

CA...High Wind Watch from Tuesday evening through Wednesday afternoon
     for CAZ085.

PACIFIC COASTAL WATERS...Hazardous Seas Warning until 4 PM PST this
     afternoon for PZZ350-356-370-376.

     Gale Warning until 4 PM PST this afternoon for PZZ350-370.

&&

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 11:42 AM PSTHigh Wind WarningMFRModoc52 hr
Dec 15, 1:04 PM PSTGale WarningMFR39 hr
Dec 15, 1:04 PM PSTSmall Craft AdvisoryMFR27 hr
Dec 15, 1:04 PM PSTHazardous Seas WarningMFR63 hr

Nearby

Wind Advisories in Oregon, 2025Wind Advisories in California, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.